# SDR AALA202307218861

- Difficulty date: July 13, 2023
- Submitted: July 21, 2023
- Operation: Air carrier
- Aircraft: N933NN
- Make and model: Boeing 737823
- Aircraft serial: 31173
- Aircraft time: 29,624 hours, 12,603 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: Shade
- Part number: 411A6809303B
- Condition: Damaged
- Location: Zone 800 - Doors
- Stage of operation: UK
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: 16F WINDOW SHADE CRUMPLED AND WILL NOT OPEN FULLY. **SUPPLEMENTAL REPORT FOR AALA20230717886: REPLACED WINDOW SHADE AT 16F PER M/M 25-21-12.** (CLOSED)
